# SDR UIEA2024061600524

- Difficulty date: June 16, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 56,854 hours, 10,740 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A4031A4031
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TIRE FAILURE ON TAKE OFF.  LOSS OF HYD 1 SYS. HYD QTY LOW 1 & HYD PRESS SYS 1 AFTER LEVEL OFF FL290.   ON LANDING, HYD SYS 2 & 4 FAIL HYD QTY ON 2 & 4 WENT TO ZERO.  REF ITEM M12 & M13, 9 & 10 WHEEL ASSY REPLACED.  IAW AMM 29-11-00 REV 110 REF WO 3415330 / N406KZ 00081 RH BLG WW 3 HYD LINE REPLACED & WO 3415343 / N406KZ 00083 RH WLG WW 2 EA HYD LINE REPLACED. LEAK CHECK GOOD, NO MSG NOTED IAW AMM 20-51-01 REV 110.  NR 9 MWA R/R IAW AMM 32-45-01 REV 110. OPS CHK GOOD.  NR 10 MWA R/R IAW AMM 32-45-01 REV 110. OPS CHK GOOD.   R/R RH BLD HYD SUPPORT SWIVEL BRACKET PER AMM 32-13-01 & IPC 32-53-11-06.  HYD LEAK CHECK GOOD IAW AMM 29-00-99 REV 110. C/W AP 28224 (RH BODY GEAR WHEEL WELL DAMAGED INSPECTION & BRAKE TEST)
